Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

A Problem in Statics and Its Relation to Certain Algebraic Invariants

Maxime Bôcher
Proceedings of the American Academy of Arts and Sciences
Vol. 40, No. 11 (Dec., 1904), pp. 469-484
DOI: 10.2307/20021983
Stable URL: http://www.jstor.org/stable/20021983
Page Count: 16
Subjects: Language & Literature History
Find more content in these subjects: Language & Literature History
  • Download PDF
  • Add to My Lists
  • Cite this Item
We're having trouble loading this content. Download PDF instead.

Notes and References

This item contains 5 references.

[Footnotes]
  • *
    This reference contains 2 citations:
    • Gauss (Werke, 3, 112)
    • F. Lucas (C. R., 1868)
  • *
    F. Lucas, Journal de l'École Polytechnique, Cahier 46 (1879), p. 8.
  • *
    This reference contains 3 citations:
    • Acta Math., 6 (1885), 323
    • Ueber die Reihenentwickelungen der Potentialtheorie, Leipzig, 1894, p. 215
    • Bull. Amer Math. Soc., March, 1898, p. 256
  • *
    Comptes Rendus, 1864, pp. 93 and 266
  • *
    Programm, Küstrin, 1883, p. 9